# SDR SIMA20221229002

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 16,095 hours, 10,520 cycles
- Engine: Ge CF348E5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE 2 LP VIBE AMBER ABIVE 4.0 AT FLIGHT IDLE.  DECLARED EMERGENCY.  PER AMM 05-50-27 SINK RATES WAS LESS THAN 360 FPM. NO INSPECTION ARE NECESSARY.
